Jump to ContentJump to Main Navigation
Show Summary Details

Journal of Numerical Mathematics

Editor-in-Chief: Hoppe, Ronald H. W. / Kuznetsov, Yuri

Managing Editor: Olshanskii, Maxim

Editorial Board Member: Benzi, Michele / Brenner, Susanne C. / Carstensen, Carsten / Dryja, M. / Feistauer, Miloslav / Glowinski, R. / Lazarov, Raytcho / Nataf, Frédéric / Neittaanmaki, P. / Bonito, Andrea / Quarteroni, Alfio / Guzman, Johnny / Rannacher, Rolf / Repin, Sergey I. / Shi, Zhong-ci / Tyrtyshnikov, Eugene E. / Zou, Jun / Simoncini, Valeria / Reusken, Arnold


IMPACT FACTOR 2015: 0.552
5-year IMPACT FACTOR: 2.203

SCImago Journal Rank (SJR) 2015: 2.152
Source Normalized Impact per Paper (SNIP) 2015: 3.045
Impact per Publication (IPP) 2015: 3.022

Mathematical Citation Quotient (MCQ) 2015: 1.17

Online
ISSN
1569-3953
See all formats and pricing
Select Volume and Issue

Issues

Masthead

Citation Information: Journal of Numerical Mathematics. Volume 20, Issue 1, Pages i–iv, ISSN (Online) 1569-3953, ISSN (Print) 1570-2820, DOI: https://doi.org/10.1515/jnum-2012-masthead1, April 2012

Publication History

Published Online:
2012-04-24

Comments (0)

Please log in or register to comment.